About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 256019, 7 pages
http://dx.doi.org/10.1155/2014/256019
Research Article

Elliptic Travelling Wave Solutions to a Generalized Boussinesq Equation

Department of Mathematics, Faculty of Sciences, University of Chouaïb Doukkali, BP 20, El-Jadida, Morocco

Received 6 October 2013; Accepted 2 January 2014; Published 17 February 2014

Academic Editor: Chaudry Masood Khalique

Copyright © 2014 Abdelfattah El Achab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Travelling wave solutions for the generalized Boussinesq wave equation are studied by using the Weierstrass elliptic function method. As a result, some previously known solutions are recovered, and at the same time some new ones are also given, as well as integrable ones.